# SDR CALA2019063001102

- Difficulty date: June 28, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 66,289 hours, 23,782 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Message
- Condition: Illuminated
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE MESSAGE SHOWS ON AIRPSEED DISPLAY  FIRST OFFICER''S A/S DISAGREE ILLVM FL370 F/O A/S UNRELIABLE WENT TO OVERSPEED TH EN DROPPED TO 45 IN DESC. PER FIM TASK 31-62-810-876, PERFORMED INITIAL EVALUATION, ADIRS FIM TASK 34-21-00, NO OTHER FAULTS NOTED DURING INITIAL EVALUATION, REMOVED AND REPLACED #2 ADIRU AS A PRECAUTION, PERFORMED ADIRS OPS TEST AND LAND VERIFY TEST IAW AMM 22-11-00.
